Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a generalization of Bochner's tube theorem for generic CR-submanifolds

Takashi Aoki and Shinichi Tajima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 302-303.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513567

Digital Object Identifier
doi:10.3792/pjaa.63.302

Mathematical Reviews number (MathSciNet)
MR931242

Zentralblatt MATH identifier
0641.32009

Citation

Aoki, Takashi; Tajima, Shinichi. On a generalization of Bochner's tube theorem for generic CR-submanifolds. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 302--303. doi:10.3792/pjaa.63.302. https://projecteuclid.org/euclid.pja/1195513567


Export citation

References

  • [1] Baouendi, M. S. and Treves, F.: A microlocal version of Bochner's tube theorem. Indiana Univ. Math. J., 31, 885-895 (1982).
  • [2] Bochner, S.: A theorem on analytic continuation of functions in several variables. Ann. of Math., 39, 14-19 (1938).
  • [3] Kneser, H.: Die singularen Kanten bei analytischen Funktionen mehrerer Veranderlichen. Math. Ann., 106, 656-660 (1932).
  • [4] Komatsu, H.: A local version of Bochner's tube theorem. J. Fac. Sci. Univ. Tokyo IA., 19, 201-214 (1972).
  • [5] Sato, M., Kawai, T., and Kashiwara, M.: Microfunctions and pseudo-differential equations. Hyperfunctions and pseudo-differential equations. Lecture Notes in Mathematics, Berlin Heidelberg New York. Springer-Verlag, vol. 287, pp. 265-529 (1973).
  • [6] Tajima, S.: Analyse microlocale sur les varietes de Cauchy-Riemann et probleme du prolongement des solutions holomorphes des equations aux derivees partielles. Publ. RIMS. Kyoto Univ., 18, 911-945 (1982).